Electron. J. Diff. Eqns., Vol. 2001(2001), No. 51, pp. 1-25.

Parabolic equations with VMO coefficients in Morrey spaces

Lubomira G. Softova

Global regularity in Morrey spaces is derived for the regular oblique derivative for linear uniformly parabolic operators. The principal coefficients of the operator are supposed to be discontinuous, belonging to Sarason's class of functions with vanishing mean oscillation (VMO).

Submitted March 10, 2001. Published July 16, 2001.
Math Subject Classifications: 35K20, 35B65, 35R05
Key Words: Uniformly parabolic operator, regular oblique derivative, VMO, Morrey spaces, singular integrals and commutators, parabolic Calderon-Zygmund kernel

Show me the PDF file (345K), TEX file, and other files for this article.

Lubomira G. Softova
Bulgarian Academy of Sciences
Institute of Mathematics and Informatics
"Acad. G. Bonchev" Str., bl. 8, 1113 Sofia, Bulgaria
e-mail: luba@pascal.dm.uniba.it

Return to the EJDE web page